Alert archive / North Carolina / Flash Flood Warnings in 2017
Flash Flood Warning 20, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 1, 2017, 6:08 PM EDT for Johnston County, Wake County, North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2017, 6:08 PM EDT (22:08 UTC)
- Expired
- Sep 1, 2017, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnston County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 23 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 6:30 PM EDT | HEAVY RAIN 4.14 | 3 W Clayton, NC | RAINFALL SINCE 5 PM. |
| Sep 1, 6:35 PM EDT | FLASH FLOOD | 1 Wsw Wake Forest, NC | FLOODING ON US 1 SOUTHBOUND RAMP FROM NC 98. |
| Sep 1, 7:15 PM EDT | FLASH FLOOD | 1 Sse Clayton, NC | FLOODING ON ROUTE 70 NEAR CHAMPION DRIVE. RIGHT LANE IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
386
WGUS52 KRAH 012208
FFWRAH
NCC101-183-020100-
/O.NEW.KRAH.FF.W.0020.170901T2208Z-170902T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
608 PM EDT FRI SEP 1 2017
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Wake County in central North Carolina...
Central Johnston County in central North Carolina...
* Until 900 PM EDT
* At 607 PM EDT, Doppler radar indicated a thunderstorm producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly, especially in the City of Raleigh.
* Some locations that will experience flooding include...
Raleigh, Cary, Smithfield, Wake Forest, Garner, Fuquay-Varina,
Clayton, Zebulon, Rdu International and Apex.
This includes the following flood prone areas... White Oak Creek
North of Highway 42... Hillsborough Street near Chapel Hill Road and
Avent Ferry near Trailwood Drive.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many
roads and intersections in the area will quickly flood. When
encountering flooded roads, turn around, don't drown.
Do not enter or cross flowing water or water of unknown depth.
&&
LAT...LON 3603 7858 3584 7827 3577 7825 3573 7820
3562 7813 3542 7859 3552 7870 3561 7899
3585 7890 3587 7888 3587 7883 3592 7881
3592 7876 3597 7871 3601 7870 3604 7875
3608 7872
$$
103 follow-up statements
916
WGUS72 KRAH 012235
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
635 PM EDT FRI SEP 1 2017
NCC101-183-020100-
/O.CON.KRAH.FF.W.0020.000000T0000Z-170902T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-Johnston NC-
635 PM EDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
WAKE AND CENTRAL JOHNSTON COUNTIES...
At 629 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen in Wake County. We have received a rainfall report of over 4
inches in Clayton since 5 PM. Additional heavy rainfall is expected
to move into the warned area, mainly to the southeast of Raleigh
towards Coats Crossroads and Clayton.
Some locations that will experience flooding include...
Raleigh, Cary, Smithfield, Wake Forest, Garner, Fuquay-Varina,
Clayton, Zebulon, Rdu International and Apex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many
roads and intersections in the area will quickly flood. When
encountering flooded roads, turn around, don't drown.
&&
LAT...LON 3603 7858 3584 7827 3577 7825 3573 7820
3562 7813 3542 7859 3552 7870 3561 7899
3585 7890 3587 7888 3587 7883 3592 7881
3592 7876 3597 7871 3601 7870 3604 7875
3608 7872
$$
10428
WGUS72 KRAH 012320
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
720 PM EDT FRI SEP 1 2017
NCC183-012328-
/O.CAN.KRAH.FF.W.0020.000000T0000Z-170902T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
720 PM EDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING FOR WAKE COUNTY IS CANCELLED...
The heavy rain has ended, however some light to moderate rainfall
continues. Flooding is no longer expected to pose a significant
threat, but please continue to heed any remaining road closures.
LAT...LON 3542 7859 3549 7866 3552 7870 3571 7847
3572 7843 3581 7826 3577 7825 3573 7820
3562 7813
$$
NCC101-020100-
/O.CON.KRAH.FF.W.0020.000000T0000Z-170902T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston NC-
720 PM EDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL JOHNSTON COUNTY...
At 718 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Two to four inches of rain have already
fallen over Clayton and moderate to heavy rainfall continues.
Some locations that will experience flooding include...
Smithfield, Clayton, Selma, Emit, Coats Crossroads and Flowers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3542 7859 3549 7866 3552 7870 3571 7847
3572 7843 3581 7826 3577 7825 3573 7820
3562 7813
$$
10792
WGUS72 KRAH 020055
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
855 PM EDT FRI SEP 1 2017
NCC101-020104-
/O.EXP.KRAH.FF.W.0020.000000T0000Z-170902T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston NC-
855 PM EDT FRI SEP 1 2017
...THE FLASH FLOOD WARNING FOR CENTRAL JOHNSTON COUNTY WILL EXPIRE AT
900 PM EDT...
The heavy rain has ended, however some light to moderate rain
continues. Flooding is no longer expected to pose a significant
threat but the roads will still be wet and drivers should use
caution while driving. Please continue to heed any remaining road
closures. Slow down to avoid hydroplaning.
LAT...LON 3542 7859 3549 7866 3552 7870 3571 7847
3572 7843 3581 7826 3577 7825 3573 7820
3562 7813
$$
10What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 4:50 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Sep 1, 4:50 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 450 PM EDT Fri Sep 1 2017 .SYNOPSIS... A stalled west to east frontal zone across central NC will lift north as a warm front late tonight as Harvey's remnants track slowly northeast into Ohio Valley. A cold front will move slowly west to east through the area on Saturday. High pressure will build into the area on Sunday. && .NEAR TERM /THROUGH TONIGHT/... As of 450 PM Friday... ... There is a enhanced threat of severe storms capable of producing tornadoes mainly in areas just south of the Triad and Triangle areas, including Albemarle, Wadesboro, Southern Pines, Sanford, and Fayetteville...through the evening... ...Widespread rain/clouds should limit severe chances over the Triad and the northern Piedmont and northern Coastal Plain... Stalled frontal boundary that extends NW to SE along a line from Lexington/Davidson Co. to Sanford/Lee Co. to Goldsboro/Wayne Co. is separating an impressive cold air damming regime that features temperatures in the lower 60s and a stiff NELY wind from the equally impressive warm sector that has 4 pm temperatures in the lower 90s. Strengthening southwesterly low to mid-level flow, owing to the NEWD jog of Harvey's remnants into eastern TN/KY is resulting in crazy strong/favorable effective bulk shear of 60 to 70kt that is allowing for discrete supercells to develop across the area. When these cells approach the stalled frontal zone and encounter/interact equally favorable 0-1km helicity values of 200 to 300 ms-2 a quick spin-up of a tornado will be possible in a 10 to 15 mile swath on either side of the stalled frontal zone. Once any storm moves more to far north into the more stable/wedge environment that storms will weaken and become entirely elevated. A prominent squall line has emerged across the western Piedmont and it will progress eastward across central and eastern NC. Strong damaging wind gusts will be possible along this line, mainly south and east of US 64. Linear extrapolation suggests this squall line will largely be east of the area by 03z. Thereafter, waning instability should result in a decrease in both storm intensity and coverage with scattered and mostly sub-severe convection through the remainder of the night. Additionally, storm total QPF of 1-2 inches appears likely, with locally higher amounts, thus any flash flooding will be limited to poor drainage areas such as urban areas. Lows tonight will range from lower 60s NW to lower 70s SE. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 335 PM Friday... Expect precip to lift northeast from central NC into northeast NC and southeast VA during the day Sat as Harvey's remnants weaken and lift northeast into the lower Great Lakes. Expect highs ranging from ~80F north to mid 80s south. Lows should range from the lower/mid 60s in the N/NW to mid/upper 60s SE. -Vincent && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 335 PM Friday... Long range guidance continues to indicate dry conditions will prevail Sun-Mon and perhaps through Tue, with central NC situated at the southern fringe of the westerlies in a relatively dry (albeit slowly modifying) airmass. Expect precipitation chances to markedly increase by mid-week (with heavy rainfall possible) as shortwave energy digs SE through the Upper Midwest/Upper Great Lakes, an upper level trough amplifies along/west of the Appalachians, and moisture advects northeast from the GOMEX into the Carolinas. Expect near normal temperatures early next week with below normal temperatures mid-week as cloud cover and precip chances increase. -Vincent && .AVIATION /18Z Friday through Wednesday/... As of 225 PM Friday... West-east oriented frontal zone will stall south of the Triangle or generally south of Highway 64. IFR to MVFR ceilings are expected to dominate across the northern terminals(KINT,KGSO,KRDU and KRWI) through 12 to 15z Saturday. Meanwhile, KFAY will remain south of this front, with aviation conditions outside of convection, expected to remain VFR. All TAF sites will see multiple rounds of showers and storms this afternoon through around 06z. Severe storms capable of producing damaging thunderstorm winds and an isolated tornado or two is greatest at KFAY, KRDU and KRWI between 20 to 02z. Storms will decrease in both coverage and intensity after 06z. Stalled front will lift north as a warm front between 06 to 12z. Ceilings in the wake of the front are expected to return to VFR between 13 to 16z. Isolated to widely scattered showers and thunderstorms are expected to re-develop Saturday afternoon, mainly along and east of KRDU. High pressure will build into the area Sunday through early next week as surface high pressure builds over the area. The approach of a cold front from the west late Tuesday night and Wednesday will bring the next chance of showers/storms along with sub VFR conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...Vincent LONG TERM...Vincent AVIATION...CBL
Hazardous weather outlook, Sep 1, 2:06 PM EDT, 4 hours 2 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 206 PM EDT Fri Sep 1 2017 NCZ038>042-073>078-083>086-088-089-021815- Davidson-Randolph-Chatham-Wake-Johnston-Stanly-Montgomery-Moore-Lee- Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 206 PM EDT Fri Sep 1 2017 ...TORNADO WATCH 477 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for Tornado Watch 477 in effect until 10 PM EDT this evening. NCZ007>011-021>028-043-021815- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Wilson- 206 PM EDT Fri Sep 1 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Numerous showers and thunderstorms are expected to develop in vicinity of a stalled frontal zone over central North Carolina this afternoon and evening. Although severe weather is unlikely on the cool side of the front near the Virginia border, an isolated severe thunderstorm cannot be entirely ruled out through midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Vincent
In the hours before
Local storm report, Sep 1, 5:40 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
540 PM EDT FRI SEP 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 3 ESE SANFORD 35.46N 79.14W
09/01/2017 LEE NC 911 CALL CENTER
TWO STRUCTURES REPORTED DAMAGE WITH ROOF
COLLAPSE.
&&
TCCLocal storm report, Sep 1, 5:43 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT FRI SEP 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 2 SE FUQUAY-VARINA 35.57N 78.77W
09/01/2017 E2.75 INCH WAKE NC TRAINED SPOTTER
IN ADDITION MULTIPLE TREES HAVE BEEN BLOWN
DOWN.
&&
TCCLocal storm report, Sep 1, 5:46 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
546 PM EDT FRI SEP 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 SW CARPENTER 35.79N 78.92W
09/01/2017 E1.00 INCH WAKE NC PUBLIC
&&
TCCLocal storm report, Sep 1, 5:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
556 PM EDT FRI SEP 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 2 WSW FUQUAY-VARINA 35.58N 78.83W
09/01/2017 M1.75 INCH WAKE NC PUBLIC
GOLFBALL HAIL REPORTED AT PHELPS WEST ROAD.
&&Local storm report, Sep 1, 5:57 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
557 PM EDT FRI SEP 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 WNW ANGIER 35.53N 78.77W
09/01/2017 E2.75 INCH HARNETT NC PUBLIC
BASEBALL SIZE HAIL REPORTED AT ATKINS ROAD.
LARGE HAIL REPORTED FROM 500 TO 511PM.
&&Local storm report, Sep 1, 6:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT FRI SEP 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG ANGIER 35.51N 78.74W
09/01/2017 HARNETT NC EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS NORTHERN PORTIONS
OF THE COUNTY.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 1:59 PM EDT | Special Weather Statement | RAH | Richmond | 31 min |
| Sep 1, 2:16 PM EDT | Tornado Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 44 min |
| Sep 1, 2:25 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Richmond | 35 min |
| Sep 1, 2:34 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne | 41 min |
| Sep 1, 2:54 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Montgomery, Moore, Randolph | 51 min |
| Sep 1, 3:02 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 43 min |
| Sep 1, 3:14 PM EDT | Special Weather Statement | RAH | Wayne | 61 min |
| Sep 1, 3:26 PM EDT | Special Weather Statement | RAH | Randolph | 64 min |
| Sep 1, 3:32 PM EDT | Areal Flood Advisory | RAH | Randolph | 118 min |
| Sep 1, 3:44 PM EDT | Special Weather Statement | RAH | Lee | 46 min |
| Sep 1, 3:45 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Randolph | 45 min |
| Sep 1, 3:52 PM EDT | Flash Flood Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 3 hr |
| Sep 1, 3:59 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee | 46 min |
| Sep 1, 4:00 PM EDT | Special Weather Statement | RAH | Wilson | 60 min |
| Sep 1, 4:06 PM EDT | Special Weather Statement | RAH | Montgomery | 54 min |
| Sep 1, 4:08 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 67 min |
| Sep 1, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Chatham, Hoke, Lee, Montgomery, Moore and 3 more | 50 min |
| Sep 1, 4:32 PM EDT | Special Weather Statement | RAH | Durham | 58 min |
| Sep 1, 4:36 PM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Randolph | 114 min |
| Sep 1, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 52 min |
| Sep 1, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 43 min |
| Sep 1, 5:04 PM EDT | Tornado Warning | RAH | Harnett, Johnston, Wake | 26 min |
| Sep 1, 5:14 PM EDT | Tornado Warning | RAH | Hoke, Moore, Richmond, Scotland | 31 min |
| Sep 1, 5:16 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 44 min |
| Sep 1, 5:19 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Harnett, Hoke, Lee and 3 more | 41 min |
| Sep 1, 5:24 PM EDT | Tornado Warning | RAH | Hoke, Scotland | 36 min |
| Sep 1, 5:27 PM EDT | Tornado Warning | RAH | Johnston | 48 min |
| Sep 1, 5:38 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Harnett, Johnston, Wake | 67 min |
| Sep 1, 5:42 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Lee, Orange, Wake | 3 hr |
| Sep 1, 5:44 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 46 min |
| Sep 1, 5:46 PM EDT | Areal Flood Advisory | RAH | Johnston, Wayne | 3 hr |
| Sep 1, 5:57 PM EDT | Tornado Warning | RAH | Hoke, Scotland | 33 min |
| Sep 1, 5:58 PM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
| Sep 1, 5:58 PM EDT | Tornado Warning | RAH | Harnett | 27 min |
| Sep 1, 6:09 PM EDT | Special Weather Statement | RAH | Davidson | 66 min |
| Sep 1, 6:10 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wayne, Wilson | 50 min |
| Sep 1, 6:37 PM EDT | Special Weather Statement | RAH | Cumberland | 53 min |
| Sep 1, 6:40 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 50 min |
| Sep 1, 6:53 PM EDT | Special Weather Statement | RAH | Nash, Wilson | 67 min |
| Sep 1, 7:15 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 45 min |
| Sep 1, 7:36 PM EDT | Special Weather Statement | RAH | Wayne | 54 min |
| Sep 1, 7:52 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 38 min |
| Sep 1, 7:53 PM EDT | Flash Flood Warning | RAH | Cumberland | 3 hr |
| Sep 1, 7:59 PM EDT | Special Weather Statement | RAH | Sampson | 61 min |
Nearby
Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.